Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (6): 060503    DOI: 10.1088/1674-1056/23/6/060503
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Abundant solutions of Wick-type stochastic fractional 2D KdV equations
Hossam A. Ghanya b, Abd-Allah Hyderc
a Department of Mathematics, Faculty of Science, Taif University, Taif, Saudi Arabia;
b Department of Mathematics, Helwan University, Cairo, Egypt;
c Department of Engineering Physics and Mathematics, Faculty of Engineering, Al-Azhar University, Cairo, Egypt

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: